# SDR SWI2024F01134

- Difficulty date: June 20, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 265.0 / LH STGR 26 TO RH STGR 26 IS CORRODED  FLAGGED  S/N:0659 (C-CHECK RO 10/7/2024) (FILED CLOSED)REMOVED AND REPLACED STIFFENING ANGLE ON FRAME FS265 P/N CC670-34104-1 REF DWG CC670-34020 REV. B. AND DWG CC670-33025 REV. D REF. CRJ 700 SRM 51-42-06-001-001-A01. BLENDED FWD SIDE OF FRAME 265.0 RBL 3. FOUND WITHIN LIMITS REF: CRJ-700 S.R.M. 53-11-06-101-008-A01. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
